Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Testosterone

Weird tiny breakouts while on Accutane

Well I'm on my 9th day of accutane, I'm on 10mg pills once a day until 2 weeks are done, 5 more days then I can go on 20mg a day then around August 14 I have an appointment and I get to get on 40mg if it's not reacting.

BUT problem is, I'm getting these weird breakouts, not huge big pimples (god forbid) but a fairly sized normal pimple surrounded by many small spots on skin, they're like little dots, they're not coloured in anyway, is it just a routine accutane breakout or what is the deal?

Share this post


Link to post
Share on other sites

It's normal. They should go away soon, probably around the one month mark. I had them, too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×